# SDR TAMF20060003S

- Difficulty date: March 6, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C2*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 149T691030
- Part serial: QT060310
- Condition: Delaminated
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A DELAMINATION ON RT MAIN LANDING GEAR DOOR OUTER PANEL.   RT MAIN LANDING GEAR DOOR WAS REMOVED AND REPLACED IAW B767 AMM 32-12-01 PAGE 401 TO 414 AND IT WAS PERFORMED OPERATIONAL TEST IAW B767 AMM 32-12-00 PAGE 501 TO 504, TEST OK.
